# SDR CALA2014101692438

- Difficulty date: October 10, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB UPPER STRAP IS CORRODED AT NUTPLATES BS 1219, LBL 22 - LBL 30.  REMOVED DAMAGED CORROSION FROM AFT PIT FRAME J CHORD AT BS 1219, MATERIAL REMAINING EXCEEDS SRM 53-00-07 LIMITS.  CUT OUT DAMAGED CHORD & REPLACED ENTIRE PN 146T1060-2 CHORD IAW DWG 146T0250 REV A & SRM 51-40-05 & 51-40-02.
